Follow
Peter Hästö
Peter Hästö
Verified email at helsinki.fi - Homepage
Title
Cited by
Cited by
Year
Lebesgue and Sobolev spaces with variable exponents
L Diening, P Harjulehto, P Hästö, M Ruzicka
Springer, 2011
31162011
Orlicz Spaces and Generalized Orlicz Spaces
P Harjulehto, P Hästö
Orlicz Spaces and Generalized Orlicz Spaces 2236, 2019
415*2019
Overview of differential equations with non-standard growth
P Harjulehto, P Hästö, ÚV Lê, M Nuortio
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4551-4574, 2010
4082010
Open problems in variable exponent Lebesgue and Sobolev spaces
L Diening, P Hästö, A Nekvinda
FSDONA04 Proceedings, Milovy, Czech Republic 66, 38-58, 2004
3692004
Function spaces of variable smoothness and integrability
L Diening, P Hästö, S Roudenko
Journal of Functional Analysis 256 (6), 1731-1768, 2009
2602009
Besov spaces with variable smoothness and integrability
A Almeida, P Hästö
Journal of Functional Analysis 258 (5), 1628-1655, 2010
2182010
The Dirichlet energy integral and variable exponent Sobolev spaces with zero boundary values
P Harjulehto, P Hästö, M Koskenoja, S Varonen
Potential analysis 25, 205-222, 2006
1922006
The maximal operator on weighted variable Lebesgue spaces
D Cruz-Uribe, L Diening, P Hästö
Fractional Calculus and Applied Analysis 14, 361-374, 2011
1542011
Maximal functions in variable exponent spaces: limiting cases of the exponent
L Diening, P Harjulehto, P Hästö, Y Mizuta, T Shimomura
Annales Fennici Mathematici 34 (2), 503-522, 2009
1402009
Variable exponent Lebesgue spaces on metric spaces: the Hardy-Littlewood maximal operator
P Harjulehto, P Hästö, M Pere
1402004
Critical variable exponent functionals in image restoration
P Harjulehto, P Hästö, V Latvala, O Toivanen
Applied Mathematics Letters 26 (1), 56-60, 2013
1332013
Minimizers of the variable exponent, non-uniformly convex Dirichlet energy
P Harjulehto, P Hästö, V Latvala
Journal de mathématiques pures et appliquées 89 (2), 174-197, 2008
1172008
The maximal operator on generalized Orlicz spaces
PA Hästö
Journal of Functional Analysis 269 (12), 4038-4048, 2015
1142015
P. Hast o and M. Ru ·zi ·cka
L Diening, P Harjulehto
Lebesgue and Sobolev spaces with variable exponents, 2011
1142011
Hölder regularity of quasiminimizers under generalized growth conditions
P Harjulehto, P Hästö, O Toivanen
Calculus of Variations and Partial Differential Equations 56, 1-26, 2017
1122017
Maximal regularity for local minimizers of non-autonomous functionals
P Hästö, J Ok
Journal of the European Mathematical Society 24 (4), 1285-1334, 2021
1082021
Generalized Orlicz spaces and related PDE
P Harjulehto, P Hästö, R Klén
Nonlinear Analysis: Theory, Methods & Applications 143, 155-173, 2016
1072016
An overview of variable exponent Lebesgue and Sobolev spaces
P Harjulehto, P Hästö
Future trends in geometric function theory 92, 2003
1042003
Local-to-global results in variable exponent spaces
PA Hästö
Mathematical Research Letters 16 (2), 263-278, 2009
1032009
Hardy's inequality in a variable exponent Sobolev space
P Harjulehto, P Hst, M Koskenoja
Walter de Gruyter GmbH & Co. KG 12 (3), 431-442, 2005
942005
The system can't perform the operation now. Try again later.
Articles 1–20